Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Black patches on feet, visible till knee joint. Treatment options?

good morning sir , i beg your help to a big concern of mine . my father is suffering from some of the skin disease. he is having black spots in patches on his feet . these patches are visible till the knee joint . the patches are black in color without forming any specific layer on the skin ( as if they are in the skin itself ) . i please tell me what are these ?? are they curable ?? how can we met u in person ( i mean appointment ) ? please reply me as soon as possible sir . we would be highly grateful to u. we are really worried sir
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi i think it is post inflammatory hyperpigmentation or melanocytic naevus or due to urticaria pigmentosa.they can be cured by application of momate ointment in the morning and tri o o bloc ointment in the night.if no responsse they can cured by QSWITCHED nd yag laser.rule out any pathological condition.
Answered: Mon, 7 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor